Early morning thoughts and fears..


20140925-043809.jpg

Good early morning..I have written before about my struggles.I have been on .Exemestane for 2 weeks now..it is the generic for Aromasin ..I seem to feel worse in the morning for several hours usually before I take it and a few hours after I take it..at first I realized I wasn’t taking it with food..and it said to do this on the bottle..otherwise I felt very sick to my stomach..and still do..then thru out the morning I would feel depressed..sweating( and it hasn’t been that warm out) lost of appetite but that part is good…since I have gained quite a bit of weight since 2 yrs ago..currently at this moment I feel ok..I guess I am wondering if I should stick this out? See if the pill does its job..or if I should call the doctor and call it quits and find something else? The doctor did say it is similar to tamoxifen..with that one I think I was just weepy..and I am like that with this one..in the morning mainly..then I seem to feel better as the day goes on..yesterday I had a pretty rough time..and I was out in my car..I was out pet sitting and it was very difficult..the terrible thoughts I was having..and I already have self esteem issues..and trouble with my appearance,,then throw is side effects from a pill..and a HER2+ Stage 4 diagnosis..and then you kinda understand people like Robin Williams..who turned out to have early Parkinson’s and the meds he was on caused depression,,I get it because yesterday especially I felt this way..currently at this moment I feel ok..but now I am getting paranoid and dreading taking this tiny pill..my mind gets confused.land I worry I will lock my keys in the car..or get locked out of someone’s house..I guess I am hoping that I become more tolerable of the side effects..I know you ladies may understand..the onco doc has switched me several times..originally on tamoxifen generic..then femera generic..now aromasin generic..with my regular Herceptin infusions every 3 weeks..and the Lupron injection every 4 months..the nurse reassures me that he has me in menopause..so the weight gain etc is all normal..and I read the current pill is for post menopausal women..but he told me he wanted me in menopause..so I am in a chemical one..I am 45..and would like to live awhile longer..I just hope I can tolerate the side effects more..it’s been tough getting myself out the door in the mornings..I guess it’s good I have had places to go and good I don’t have to deal with people on a regular basis..other than people I live with..and I sit on the phone with my mother for an hour or so each day..more than ever..I guess typing out my thoughts help,,I have been blogging quite a bit..today I decided to share my thoughts in here again..so I apologize for the rambling message..

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s